Weight loss and birth control
I've been on Apri Tab birth control since March, and ever since then, I've found it extremely difficult to lose weight. I'm overweight and lost 50 lbs a little over a year ago, but I've maintained instead of losing more. Is this a possible side effect of the pill or is there something else I should be doing other than eating right and exercising?
Birth control pills can make weight loss a bit more difficult and for some women can add a few pounds. So your weight platueau could be the pill but I wouldn't stop trying other things. First you may want to talk to your doctor. There are some birth control pills that don't have weight gain as a side effect as much as others. Secondly, take another look at your eating and exercise. Sometimes after we lose a large amount of weight it is easy to slack off a bit and not be quite as diligent as you were at the beginning. Go back to looking at how much you are eating as well as what you are eating. Maybe you just need to slim your portions down a bit. Keep a food diary for a few weeks to keep track and then go back and take a look at it! Keep in mind that you probably don't need quite as many calories as you did when you were 50 pounds heavier because you are a smaller person now. As far as exercise, think back to what and how much you were doing when you lost that 50 pounds! Is it the same as what you are doing now? Just think of it as starting fresh again. Not sure how much more you have to lose but it definitely can get harder as you have less and less to lose so you really have to be diligent about it!
Kim Tessmer, RD LD
- Prev:proper eating
- Next:Cabbage soup
Copyright © slim.sundhed.cc Lose Weight All Rights Reserved